# SDR SWIA201128951

- Difficulty date: December 15, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 21,836 hours, 18,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY CEILING OVERHEAD LIGHT INOPERATIVE.  (FLT 6229)  RELAMPED EMERGENCY LIGHT.
